I have been on 20mg of paxil daily for the past 8 years. I am trying to wean myself SLOWLY by taking 10mg/day. I feel terrible. How long will this last?
24 Jun 2011
By reducing your dosage slowly you should be able to avoid most of the withdrawal. You have correctly reduced so I guess your body is more sensitive to the reduction in the med than some. It will probably take upwards of a week to 10 days to readjust to the reduction and then you'll have to go from the 10mgs a day to possible taking every other day for a couple weeks, then every three days for a couple weeks before stopping the medication. If you taper this slowly, the withdrawals should be relatievly mild. To read more about antidepressant withdrawal, try going to the following link:
You can take over the counter meds such as imodium for diarrhea. The brain zaps sensations which you maybe feeling will eventually subside so hang in there.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I know it must be done gradually?
2 answers • 18 Jul 2010
Anxiety - Hello I'm on 60mg of Paroxetine (paxil) once a day, Doest seem to work as well as it once did, what other medications would be ...
1 answer • 11 Aug 2010
... not feel like it's working the same.Would the cr make a difference?
1 answer • 29 Aug 2010
I been on it for a one year. I took half a pill for two wks then then stopped. I'm getting dizzy and ringing in the ear
2 answers • 14 Nov 2010
I remember taking Paxil about 12 years ago and it kicked in within 10-14 days? Is there a difference in the generic drug or does it just take longer?
4 answers • 14 Aug 2011